# SDR SWAA2016090855599

- Difficulty date: August 17, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL PLATE CRACKED ALONG THE CORNER PLATES.     R&R SLIDING SEAL PLATE IAW AMM.
